# SDR 06FDEA1958

- Difficulty date: May 17, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657279633
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN OF LEFT HORIZONTAL STAB HAS NUMEROUS AREAS OF CORROSION FROM STAB TIP TO I/B END, FWD SRAP TO AFT SPAR.  REPAIRED PER FED EX EA 7-5510-102242.
